# SDR DALA2023071105607

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 16,297 hours, 1,862 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 CREW VERBALLY REPORTED ON FAP DOOR/SLIDE PAGE HAS FAULT MSSG DR 2R "CHECK DOOR PRESSURE". CORRECTIVE ACTION: R/R DOOR 2R PERCUSSION MECHANISM DIAPHRAGM. (4778058)
